# SDR 03FDEA01386

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720A STR 24L SKIN HAS A DENT.  REMOVED DAMAGED SKIN AT 720A, STR 24L AND REPAIRED.  WORK DONE IAW BOEING 727 SRM 53-30-3 FIG 3.
